# SDR 2004FA0000509

- Difficulty date: May 4, 2004
- Submitted: June 23, 2004
- Operation: General aviation
- Aircraft: N2382M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890250
- Engine: Lyc O360*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, SPONGY BRAKE FOUND.  UNABLE TO BLEED.  FOUND (AGED) HYD OIL LEAD TO DETERIORATION OF SEALS IN 4 TOE BRAKES AND PARKING BRAKE.  NO RECORD OF ANY PREVIOUS REPAIR.  SUGGEST AC OVER 10 YEAR OLD HAVE SYSTEM FLUSH AND SEAL REPLACEMENT.
